Groups with a small number of automorphisms.

H. de Vries; A.B. de Miranda

Mathematische Zeitschrift (1957/58)

  • Volume: 68, page 450-464
  • ISSN: 0025-5874; 1432-1823

How to cite


Vries, H. de, and Miranda, A.B. de. "Groups with a small number of automorphisms.." Mathematische Zeitschrift 68 (1957/58): 450-464. <>.

author = {Vries, H. de, Miranda, A.B. de},
journal = {Mathematische Zeitschrift},
keywords = {Group Theory},
pages = {450-464},
title = {Groups with a small number of automorphisms.},
url = {},
volume = {68},
year = {1957/58},

AU - Vries, H. de
AU - Miranda, A.B. de
TI - Groups with a small number of automorphisms.
JO - Mathematische Zeitschrift
PY - 1957/58
VL - 68
SP - 450
EP - 464
KW - Group Theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.